# SDR MASA2014030130976

- Difficulty date: March 1, 2014
- Submitted: March 2, 2014
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 21,854 hours, 18,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 RT EXIT SIGN HAS ONE LAMP INOPERATIVE.
